# SDR IPXA1568823

- Difficulty date: August 20, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASN,  EMERGENCY EXIT LIGHTS INDICATOR OUT.   RELAMPED, CHECKED GOOD MM 33-13-00-2
